# SDR AALA20060142

- Difficulty date: March 2, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 8816001001
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SDQ - THE LEFT HAND MAIN LANDING GEAR DOOR WOULD NOT CLOSE ON LANDING.  REPLACED THE SERVO CALVE OF THE LEFT HAND MAIN LANDING GEAR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
